Skip navigation

Browse by Journal Title

Browse by Journal Title

Up a level
Export as [feed] RSS
Jump to: C
Number of items: 4.

C

Chen, Anyue (2002) Ergodicity and stability of generalised Markov branching processes with resurrection. Journal of Applied Probability, 39 (4). pp. 786-803. ISSN 0021-9002 (doi:10.1239/jap/1037816019)

Chen, Anyue and Liu, Kai (2003) Birth-death processes with an instantaneous reflection barrier. Journal of Applied Probability, 40 (1). pp. 163-179. ISSN 0021-9002 (doi:10.1239/jap/1044476833)

Chen, Anyue, Pollett, Phil, Zhang, Hanjun and Li, Junping (2004) The collision branching process. Journal of Applied Probability, 41 (4). pp. 1033-1048. ISSN 0021-9002 (Print), 1475-6072 (Online) (doi:10.1239/jap/1101840549)

Chen, Anyue and Renshaw, Eric (1997) The M/M/1 queue with mass exodus and mass arrivals when empty. Journal of Applied Probability, 34 (1). pp. 192-207. ISSN 0021-9002

This list was generated on Mon Nov 19 20:17:14 2018 GMT.